MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to animas for evaluation.An evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a display (blank screen) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.
 
Additional Manufacturer Narrative
Date of submission 25-may-2018 the device has been returned and evaluated by product analysis on 10-may-2018 with the following findings: during investigation, the pump was powered on and the display was found to be blank.The pump cover was opened and a failed display flex was observed.A test display screen was installed and was observed to be functioning properly.Unrelated to the original complaint, the battery compartment was found to be cracked starting at the threads to the left side of the grip pad and from the case seal traveling to the grip pad.The threads of the returned battery cap were found to be stripped. the returned battery cap was unable to properly secure to the returned pump or a test pump. a test battery cap was used and able to properly secure to the pump for testing. .

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7495081
Report Number2531779-2018-08621
Device Sequence Number16563544
Product Code OYC
UDI-Device Identifier10840406100181
UDI-Public10840406100181
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Was the Report Sent to FDA? Yes
Device Age18 MO
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR